Videx Side Effects

Although most people tolerate the drug without problems, possible Videx side effects can include diarrhea, nerve problems (such as tingling or numbness), and stomach pain. These side effects are usually minor and can easily be treated by you or your healthcare provider. However, some side effects of Videx should be reported immediately to your healthcare provider, such as vision changes, signs of an allergic reaction, and jaundice.

Videx Side Effects: An Introduction

As with any medicine, side effects are possible with Videx® (didanosine). However, not everyone who takes the medication will experience side effects. In fact, most people tolerate it quite well. When side effects do occur, in most cases, they are minor and either require no treatment or are easily treated by you or your healthcare provider.
 
(This article covers many, but not all, of the possible side effects with Videx. Your healthcare provider can discuss a more complete list of Videx side effects with you.)
 

Common Videx Side Effects

Videx has been studied thoroughly in clinical trials. In these studies, the side effects that occur in a group of people taking the drug are documented and then compared to the side effects that occur in another group of people not taking the medicine. As a result, it is possible to see what side effects occur, how often they appear, and how they compare to the group not taking the medicine.
 
In these studies, the most common side effects of Videx included:
 
  • Diarrhea -- up to 19 percent of people
  • Nerve problems, such as unusual sensations (like burning, tingling, or numbness) -- up to 17 percent
  • Abdominal pain (stomach pain) -- up to 13 percent.
     

Videx -- HIV Drug Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.